Jump to content
CrazyBoards.org

MidnightMarauder

Member
  • Content Count

    24
  • Joined

  • Last visited

About MidnightMarauder

  • Rank
    Member

Recent Profile Visitors

313 profile views
  1. Has anyone found how to alleviate akathesia? I recently increased my dosage of Viibryd to 10 mg and am noticeably more jittery, restless and will make movements of my body involuntarily. Has anyone found a supplement that relieves this akathisia? I cannot seem to find much online. Thank you.
  2. Ever since I started taking it it has caused hypersomnolence and makes me extremely tired after taking it.
  3. I have sleep apnea and take Saphris at night. I use a CPAP machine but if I didn’t have to wake up for work I would sleep like 12 hours.
  4. I have been taking Saphris for a long time but have never figured out how to not fall asleep quickly after taking it. I generally take it right before bed because of how tired it makes me but this is bad because then it is very hard for me to wake up for work. I experimented with taking it around 7:30-8:00pm but then I have to sleep within like 45 minutes and I don’t have to go to bed this early. Does anyone have any experience with this ? Any input would be appreciated. Thanks. Joel
  5. This is definitely something I've noticed over the years taking meds. I am currently taking Saphris and Viibryd and recently started taking less Saphris with the instruction of my doctor. I went from 10mg to 7.5mg. I immediately noticed I was less tired in the morning and didn't feel the urge to sleep extremely late. I also felt less lazy and was willing to do more without getting annoyed. The downside is that I felt socially awkward and uncomfortable, even if I really wasn't I felt like I was being that way. This was the ultimate factor in me going back to the 10 mg. I've also noticed that anti-depressants can change my personality, like if I increase dosage I feel that 'everything is awesome' and all of the feelings of worry or anxiousness I had turn into positivity. Does anyone else notice these changes to your personality?
  6. Saphris is an amazing drug. It has basically changed my life, and makes other anti-psychotic drugs like Abilify seem like jokes. I was taking Abilify, Lamictal, and Effexor before starting Saphris, and now I am on just Effexor and Saphris. The hardest part was the time when I was going off of the Abilify and Lamictal. It was super tough. But I am so happy I switched. I highly, highly suggest people to try Saphris. And I also believe that over the next few years we are going to see doctors steering away from Lamictal, I can't even describe how good it feels to be off of it and not constantly feeling like I'm a sedated and foggy-headed moron.
  7. So I have been having some troubles over the past few weeks dealing with having to take medications for the rest of my life. It really bothers me, I take Lamictal, Abilify and Effexor, but over the past two or three weeks I have gradually stopped taking my Lamictal. Guess what...I feel fine. I feel BETTER in fact. I actually don't feel like a complete zombie who can't think or speak coherently. I am supposed to take 20mg of Abilify and have dropped it to 15mg on my own. Guess what? I'm fine...the Effexor is the only one that I haven't done anything to and still take 150mg of. I also take Fish Oil and Vitamin B6/B12. I feel like not taking the medications is something I must do or I will think my whole life, what if I don't need these mind altering substances? Anyways, has anyone here had success taking natural supplements like fish oil and such instead of psych meds? Share your stories!
  8. Something weird has been happening to me since I upped my dose of Pristiq from 50 mg each day to 50 mg on odd days and 100mg on even days of the month. This is what my doctor said to do as a dose...so I have been having extreme restlessness, in my jaw and tongue. I feel like my tongue is heavy and almost swollen and that I have to press it against my mouth. My jaw has been bothering me too and it is almost like it is not aligned properly or something, kinda hard to explain. I called my doctor and he has not responded yet...has anyone else experienced these side effects?
  9. The past haunts me, to be honest. I always think about things that happened in the past and have to shake my head about them. They are not really bad things or anything, just stuff that makes me upset or embarrassed me. They do stay in my mind though and its like I can't move on. Does anyone else feel this way? How do you move on and not dwell on negative past events?
  10. I have been taking Pristiq for about 3 weeks now, 50 mg every other day, and feel absolutely nothing on it. I feel exactly the same as before I was taking it. My meds are 20mg Abilify, 200mg a day of Lamictal, and 50mg every other day of Pristiq. Could it just be that the dose is too low? I think this may be it but I was just curious if anyone else has felt no change on this med.
  11. My official diagnosis is as schizo-affective so I know what you're going through to a certain extent, especially about the jumbled thoughts and everything. It can be rough and I am on 20mg of Abilify, along with Lamictal and Pristiq. The pristiq has done literally nothing to change how I feel but I have been taking Lamictal for a long time. Do you take a mood stabilizer like Lamictal? If you don't you should really ask your doctor about it. It's pretty important to take a stabilizer along with the anti-psychotic meds like Abilify, at least I think it is anyways. What meds are you taking? My best advice would be to just try and relax and realize that the hallucinations are not real. I know what it is like cause I have gone through the same thing but this is the best advice I can give you. I hope you feel better soon.
  12. I was just thinking about this and I realized something. I haven't really felt the feeling of happiness in a VERY long time. I don't get excited about things, nor do I get sad about things. I'm just kind of in an odd feeling of mediocrity all the time. Does anyone else feel the same as I do?
  13. I used to get these 'zaps' of negative and bad thoughts, sometimes violent. I guess a 'zap' is the only way I can explain it. Then I would just kind of shake the thoughts away in my head. It happens sometimes still, but it's not as bad as it used to be.
  14. Although I am schizo-affective, I don't really agree with the rollercoaster analogy as it pertains to my illness. I feel pretty 'blah' and numbed out to be honest. I rarely get happy about things, and don't get too sad about things either. It's kind of not happy medium that I don't enjoy.
×
×
  • Create New...